# SDR AALA981800

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 5 L/E FLAP CENTER HINGE CASTING CORRODED, RT WING.  REPLACED NR 5 L/E FLAP CENTER HINGE CASTING.  (M)
